# SDR FDEA202506191003

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77781
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - RIGHT HAND STATION 1641 LONGERON - 39 RIGHT LONGERON FOUND   CORROSION. CORROSION ON LONGERON AT CENTER CARGO STATION 1641, LONGERON -39 RIGHT EVALUATED   AND FOUND EXFOLIATED AND OUT OF LIMITS PER MD-11 SRM 53-00-00-2R FIGURE 205. REPAIR   GENERAL. REPAIR CARRIED OUT WITH 02EA LONGERON REPAIR SECTIONS BETWEEN STATION 5-  123 TO STATION 1631 AND BETWEEN STATION 1631 TO STATION 1675 LONGERON - 39 RIGHT AND   01 EA REPAIR SPLICE FITTING PER MD-11 SRM 53-00-05-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED MAJOR PER GMM 6-2-100. REFER TO SNRM NO. N00541 FOR WORK DETAILS.
